Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Potential theoretic analysis of a certain integral equation


Author: Gunnar A. Brosamler
Journal: Trans. Amer. Math. Soc. 129 (1967), 218-248
MSC: Primary 60.62; Secondary 31.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0219143-6
MathSciNet review: 0219143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62, 31.00

Retrieve articles in all journals with MSC: 60.62, 31.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0219143-6
Article copyright: © Copyright 1967 American Mathematical Society